I am on Day 9 of withdrawal. The body pain has improved since the first days of withdrawal but it's still here. Since I'm a pain patient I'm having a hard time knowing if the pain is from withdrawal still or if it is just my chronic pain that I will always have. Can anyone else share how long you felt body aches and pains during your withdrawal? Thank you.
Im on day 11, well technically day 12 because it's after midnight here ;) day 7 was the first day I felt human, the last couple days better physically but dealing with heavy depression at times. Getting out of the house really helps. I also have chronic pain (stenosis) and it's nasty in the morning but gets better during the day.
Your doing amazing and you will start to be feeling better faster and faster. For me day 6 I was on deaths door and day 7 was 100 percent improvement and now when I compare that day to how I feel now physically the difference is something else. Beware the mental crap though, it will come and go (does for me anyways) but getting better. Congrats and keep giving it all you got.
I guess it's just a little different time table for each of us, but similar effects. I felt "normal" for the first time on day 5. Since then though I haven't improved the way I expected. I'm realizing now it's a slow ongoing process. Yes my pain is also worse in the morning but also at night it's much worse. I have felt the emotional/mental stuff for sure too. It seems to come and go.
Good job on being almost 2 weeks off meds. You are doing great too!
I finally felt normal day 8, but still having some times that I feel sick or painful. However I took up to 3 hot baths a day when detoxing becuase I was so cold, but found out it really helped with my pain.
I've been doing the baths too. It really helps. I use some epsom salt too to help relax muscles. Going through withdrawal has made me crave swimming. Hopefully I'll feel good enough soon to actually give it a shot.
you just posted some support me regarding my dental pain.
At this point I can't offer up much expertise - seeing that you're four (count um - 4!) days ahead of me - Congradulations on your clean time! At day 4 I started feeling much better physically, but am still having issues with attitude and BIG issues with sleep (or lack-there-of)!!!
Good luck and hope you can start stroking soon!
I'm so glad I found this site and for the most part I have found it very helpful to know that I am not alone. I have to be honest though, this is scaring the hell out of me. I took my last vicodin last night and feel like absolute crap. Apparently it is not going to get better anytime soon. I'm not looking forward to no sleep, muscle aches, mood swings, etc. I suppose those are the excuses that have allowed me to continue using all these years. I am wondering what your thoughts are regarding cold turkey vs. tappering. I don't know if I have the will power to tapper and actually wean myself so I am trying it cold turkey but I want so badly to be successful. Help!
I have been scared of withdraw every time I start to stop cold turkey I find myself coming up with any excuse to use again and since it is so easy for me to get pills I start the cycle all over again sometimes I want to give up and accept that I'm a addict and I will never stop and that's what scares me the most
I was just like you, the cycle is exhausting. You make it a day or 2 then cave and it starts all over again. I don't how many times I said, just get some for this work week then stop, then the weekend would arrive and I came up with an excuse, really cause I didn't want to spend my weekend sick, nobody looks foward to withdrawal. Especially when you are hiding it from people, in my case my girlfriend. But when it comes down to it, you have to want to truely stop and then just bite the bullet. I decided to stop and am now on Day 34. It hasn't been easy, but it is so worth it. Just to feel again. Good and Bad! There are alot of great people on this forum that can help you if you truely want to stop. I did it cold turkey, without any remedies, but alot of people swear by the Thomas Recipe to help with WDs. Start your own post and plenty of people will respond with support.
I am on day 7 and body aches are still annoying. I get the chills here and there. Its worse when im sitting still. If im up doing stuff, im pretty good. Waves of depression are the worst part though. Just a sad commercial can trigger a meltdown for me. But im staying strong and hopefully ill feel better in a couple days.
I'm taking 800mg of Motrin twice a day for trigger finger (had cortizone shots in palms last wed) so it might be masking what I would be feeling. I am kinda all over achy but taking Epsom salt baths daily helps. People on here suggested it and makes a huge difference. Congratulations on your success, it feels great to be clean!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.